# SDR 98UAL900163

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7258U
- Make and model: Boeing 727222
- Aircraft serial: 21405
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEN DUE TO ELECTICAL FUMES IN COCKPIT.  *S/D*  REPLACED GASPER FAN.
